MAUDE Adverse Event Report: ETHICON INC. DERMABOND MINI HV 0.36ML VIAL - 12EA; ADHESIVE, TOPICAL SKIN

ETHICON INC. DERMABOND MINI HV 0.36ML VIAL - 12EA; ADHESIVE, TOPICAL SKIN
Model Number DHVM12
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).The following information was requested however not received.To date the device has not been returned.If further details are received at a later date a supplemental medwatch will be sent.Did the broken vial penetrated the tech's hand? if yes, please respond the following questions: was medical or surgical intervention required? was there any special diagnostic test performed? what is the status of the surgeon injury today? was it difficult to break the ampoule (was extra force needed to break the ampoule)? was the ampoule crushed repeatedly? can you identify the lot number of the product that was used? is the product involved in the event or a representative sample (product from the same lot number) available for evaluation? if so, please provide the status of the return and any available tracking information.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported a patient underwent an unknown procedure on (b)(6) /2020 and topical skin adhesive was used.The vial broke and punctured the glove of the user.No further information is available at this time.Additional information has been requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 7/8/2020 additional information: d4 the following information was requested and the following was received.To date the device has not been returned.If further details are received at a later date a supplemental medwatch will be sent.¿ did the broken vial penetrated the tech's hand? - yes if yes, please respond the following questions: ¿ was medical or surgical intervention required? - no ¿ was there any special diagnostic test performed? - no ¿ what is the status of the surgeon injury today? - healed/non-issue ¿ was it difficult to break the ampoule (was extra force needed to break the ampoule)? - no ¿ was the ampoule crushed repeatedly? - no ¿ can you identify the lot number of the product that was used? - qabjqc ¿ is the product involved in the event or a representative sample (product from the same lot number) available for evaluation? if so, please provide the status of the return and any available tracking information.- no this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 8/12/2020.Additional information: d4, h4.A manufacturing record evaluation was performed for the finished device batch qabjqc, dnx12 and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
DERMABOND MINI HV 0.36ML VIAL - 12EA
Common Device Name
ADHESIVE, TOPICAL SKIN
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10164140
Report Number2210968-2020-04630
Device Sequence Number3468461
Product Code MPN
UDI-Device Identifier10705031203525
UDI-Public10705031203525
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K152096
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model NumberDHVM12
Device Catalogue NumberDHVM12
Device Lot NumberQABJQC
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/16/2020
Supplement Date Received by Manufacturer07/02/2020
08/04/2020
Initial Report FDA Received Date06/17/2020
Supplement Report FDA Received Date07/08/2020
08/12/2020
Patient Sequence Number1